Stiffness

Hi everyone, I am self diagnosed hashimotos and have been taking Thiroyd - 2 and a quarter now - for about 6 months (I think lol).

I also SI B12 regularly and take B Complex.

For about the last 2 months I have been getting really stiff - mainly back of ankles and sometimes thighs. Often after rest bizarrely. Stiff as board when first get out of bed. It wears off until stop again.

Any ideas please? I did worry I was over medicating but I have no other symptoms (sometimes get palpitations esp after coffee) but resting bp still low as is pulse. Temp - well- also menopausal so all over the place....

9 Replies

oldestnewest
  • You might need a small increase. Your dose of Thiroyd is about average and I've read that some people take 5 or 6 grains. It is said that 1gr is between 75mcg to 100mcg levo in effect.

  • Hi Shaws, I've just added the 1/4 in - I think that may be it as get louder heart beats - or so it seems lol. Never had a high TSH like some, highest ever seen it was 5.6 but generally around 3. So assume won't need much meds....not that I really know mind.

  • Bluedragon,

    Have you had thyroid blood tests since self-medicating? Over medication can cause stiff muscles.

  • Hi Clutter - no I haven't - financial reasons really but it is my intention to get done asap. Especially as gone gf - want to see if meds have had effect on ABs b4 gf kicks in.

    will get them ordered.

  • Don't know if it will help you but my Mum swears that Magnesium supplements have all but got rid of the stiffness she had when getting up in a morning. She doesn't have thyroid problems but decided to try it after I told her how much it had helped my digestion so finding it helped with other things was a surprising bonus!

  • Hi Natchap, yes, I'm a great advocate of magnesium - I just need to take more myself! Been increasing my dose - but am rubbish at remembering to take - same as for other supplements....

    Has your mum tried epsom salt baths as well?

    Heard yesterday - on a wellbeing supplement webinar - about Ease mg transdermal lotion. not tried it though.

    thank you for your response.

  • Not sure, not recently I don't think. I'll have to have a look at that lotion. My Mum takes so many supplements I'm amazed she doesn't rattle :-D I used to laugh at her..not anymore ;-)

  • Lol- mine laugh at me too!

  • I'm also getting pains in fingers....

You may also like...